Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 483707, 8 pages
http://dx.doi.org/10.1155/2014/483707
Research Article

On the Hyers-Ulam Stability of Differential Equations of Second Order

1Computer Science and Mathematics College, University of Al-Qadisiyah, Al-Diwaniyah, Iraq
2College of Mathematics, University of Belgrade, Belgrade, Serbia
3Mathematics Section, College of Science and Technology, Hongik University, Sejong 339–701, Republic of Korea

Received 8 January 2014; Revised 16 June 2014; Accepted 25 June 2014; Published 7 July 2014

Academic Editor: Yuriy Rogovchenko

Copyright © 2014 Qusuay H. Alqifiary and Soon-Mo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qusuay H. Alqifiary and Soon-Mo Jung, “On the Hyers-Ulam Stability of Differential Equations of Second Order,” Abstract and Applied Analysis, vol. 2014, Article ID 483707, 8 pages, 2014. https://doi.org/10.1155/2014/483707.